MathSciNet Relay Station
MathSciNet bibliographic data
MR1954870 35K57 (35D05 82D60)
Laurençot, Philippe; Mischler, Stéphane Global existence for the discrete diffusive coagulation-fragmentation equations in $L^1$. Rev. Mat. Iberoamericana 18 (2002), no. 3, 731–745.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement